| Model Number |
26-010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Localized Skin Lesion (4542)
| Date of Event |
06/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record and udi are in-progress.All information reasonably known as of 01 jul 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
It was reported, corgrip sr placed on the (b)(6) 2024.Knot below corgrip sr is completely loose.Inspection of the nostril and see a little pressure wound right below the columella where the point of the clamp has pressed against the nose.Furthermore, a deeper, skinned lesion below on the lower side of the columella where the corgrip sr tether has cut through the skin.Corgrip sr has been removed and nasogastric (ng) tube is fixated with nose plaster.Device was in use for four days.No severe patient harm.Patient is still in icu for injuries not related to this incident.
Additional Manufacturer Narrative
Additional information: d4, h4, h6.The device history record for lot c2460448b was reviewed and the product was produced according to product specifications.All information reasonably known as of 01 may 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.